MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYR 10ML LL W/NDL 18X1-1/2 BLUNT FIL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYR 10ML LL W/NDL 18X1-1/2 BLUNT FIL; PISTON SYRINGE
Catalog Number 305064
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 305064.Batch# 4037749.It was reported that the bd syr 10ml ll w/ndl 18x1-1/2 blunt fil had a syringe needle connectivity issue.The following information was provided by the initial reporter: needle is not screwed on correctly to syringe.
 
Additional Manufacturer Narrative
It was reported the needle is not screwed on correctly to the syringe.As a sample was not returned a thorough sample evaluation could not be performed.To aid in the investigation, one photo of a 10ml luer lok syringe with a blunt fill needle was received and evaluated by our quality team.The photo shows one loose syringe with the needle attached lying next to a package showing the top web.The defect reported could not be observed or confirmed from the photo provided.A device history record review was completed for provided material number 305604, lot 4037749.The review revealed all visual inspections were performed per requirements with no quality notifications related to the reported defect.Lot 4037749 was inspected and accepted on meeting our inspection control plan, approved for shipment, and is considered in compliance with our product specification requirements.To date, there have been no other similar events reported for this lot.No further action is required at this time.Based on the investigation, the defect reported was not identified.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYR 10ML LL W/NDL 18X1-1/2 BLUNT FIL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19690819
Report Number1213809-2024-00429
Device Sequence Number8009541
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public(01)30382903050643(11)240206(17)290131(10)4037749
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305064
Device Lot Number4037749
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown